MathSciNet Relay Station
MathSciNet bibliographic data
MR647375 12A62 (12A25)
Browkin, J.; Schinzel, A. On Sylow $2$-subgroups of $K\sb{2}O\sb{F}$ for quadratic number fields $F$. J. Reine Angew. Math. 331 (1982), 104–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement